# SDR GAIA00666

- Difficulty date: October 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND:C-2 DOOR CUT-OUT AFT FRAME INNER ANGLE CORRODED ABOVE S25 & S26 RT 2 AREAS.  CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1 REPAIRED C-2 DOOR CUT-OUT AFT FRAME INNER ANGLE IAW REO S00345 REB. ORG. DATED 10-3-00.
